# SDR DJFA2007119

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N470LX
- Make and model: Beech 400A
- Aircraft serial: RK478
- Aircraft time: 1,004 hours, 908 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Overserviced
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON LANDING CREW REPORTED LOSS OF BRAKING BELOW 40 KTS.  ADDITIONALLY THE TR AND SPEEDBRAKES FAILED TO DEPLOY.  MAINTENANCE DISCOVERED THE MAIN STRUTS WERE OVERSERVICED WITH N2 AND WERE NOT ACTUATING THE SQUAT SWITCH.  STRUTS WERE PROPERLY SERVICED AND ALL OPERATIONAL CHECKS WERE SATISFACTORY.
